MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Macular Edema (1822); Blurred Vision (2137)
Date of Event 11/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The zcb00 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Patient stated he did not see within the first three (03) days after surgery and then he had blurry vision.His vision prior to the surgery was good.He was put on steroids for a year after the implant to get inflammation down in the macula.Patient had low eye angles and was advised that this was being addressed and he could have cataract surgery too and that he would not need lasik done.He is scheduled to see the doctor and have a yttrium aluminum garnet (yag) done in three (03) weeks and the doctor discussed performing a vitrectomy at this time as well.Patient has type ii diabetes.He now sees a retina specialist and was told the fluid is no longer there, but he still has problems with the right eye.The suspect iol is not available for return as it remains implanted.The yag and vitrectomy procedures have not been confirmed to have taken place.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: male.Section d-6b date explanted: not applicable as the iol remains implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21965283
Report Number3012236936-2025-000126
Device Sequence Number20865858
Product Code HQL
UDI-Device Identifier05050474531765
UDI-Public(01)05050474531765(17)230927
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2023
Device Model NumberZCB00
Device Catalogue NumberZCB0000225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale